Zweispurensysteme im projektiven vierdimensionalen Raum.

H. Horninger

Monatshefte für Mathematik (1961)

  • Volume: 65, page 236-248
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Horninger, H.. "Zweispurensysteme im projektiven vierdimensionalen Raum.." Monatshefte für Mathematik 65 (1961): 236-248. <>.

author = {Horninger, H.},
journal = {Monatshefte für Mathematik},
keywords = {Applied geometry},
pages = {236-248},
title = {Zweispurensysteme im projektiven vierdimensionalen Raum.},
url = {},
volume = {65},
year = {1961},

AU - Horninger, H.
TI - Zweispurensysteme im projektiven vierdimensionalen Raum.
JO - Monatshefte für Mathematik
PY - 1961
VL - 65
SP - 236
EP - 248
KW - Applied geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.